# SDR VNAA20231128012

- Difficulty date: October 12, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,926 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION & SCRATCHES ON SIDE SEAT RAIL LH (SEVERAL LOCATIONS) BTW FS409 TO FS761.  SIDE SEAT RAIL LH BTW FS409 TO FS761 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12.
